estradiol side effects...

estradiol side effects...

mira
mira

April 21st, 2011, 4:44 pm #1

i am taking estradiol 2mgx3 a day. I have a lower belly pain, just above the pubic bone, and am so bloated. It hurts even when i sit or walk.
Anyone has experienced similar with estradiol. I have taken it before and none of this happened. I'm not sure if i need to see my primary care. ...i don;t want to tell her what I'm taking and that I'm seeing an RE .

thanks
mira
Quote
Share

Joined: January 15th, 2010, 4:50 am

April 21st, 2011, 7:50 pm #2

I had endometriosis which caused heavy cramping and bloating when I got my period and small pains for all my naturally conceived pgs and thus I had to have it removed via laparoscopy prior to the DE IVF cycle. However, even after removal it caused scarring which caused intense cramping when the emby implanted. Estrogen will make cramps worse I think but I am no doctor. CALL YOUR RE. Do not take chances with your health please!

Good luck,

Lisa
Quote
Like
Share

mira
mira

April 21st, 2011, 11:53 pm #3

I'll give him a call tomorrow.
I have a scheduled hystoroscopy in 10 days. Hopefully things will look normal.

mira
Quote
Share

Anonymous
Anonymous

April 22nd, 2011, 1:57 am #4

i am taking estradiol 2mgx3 a day. I have a lower belly pain, just above the pubic bone, and am so bloated. It hurts even when i sit or walk.
Anyone has experienced similar with estradiol. I have taken it before and none of this happened. I'm not sure if i need to see my primary care. ...i don;t want to tell her what I'm taking and that I'm seeing an RE .

thanks
mira
Bloated, heavy, blah. It did build a very nice lining though! I think one of the reasons it made me feel gross is because my E2 numbers in b/w were sky high while on estrace. When do you have a lining check and b/w, and is this a mock cycle or the real deal?

I am now trying to use just estrogen patches but it is a little depressing since it feels like absolutely nothing is going on. I was just going to post about it.
Quote
Share

mira
mira

April 22nd, 2011, 3:28 am #5

I haven't had a period in 5 months and my RE gave me estrace (estradiol) before I go for the hysteroscopy. I am hoping to start the cycle in june. I always build a good lining, and I wonder he didn't just give me provera to bring the period. Estradiol is makin gmy stomach achhhh..
mira
Quote
Share

Anonymous
Anonymous

April 22nd, 2011, 9:26 pm #6

Before any procedures. If you only take provera you risk not bleeding or having a poor withdrawal bleed if the lining is very thin. Estrogen will build it up, provera will flush it out, so he can start with a clean slate!
Quote
Share

mira
mira

April 22nd, 2011, 9:47 pm #7

the hystero is scheduled while I'm on estradiol, and i don't expect any bleeding while I'm on it. I hope he knows what he is doing.......
The coordinator said that if they se the linning looks good on hysterosonogram they will have me start on BCP same day.
He is a very well known RE and I'm relying on his knowledge.......


mira
Quote
Share

Anonymous
Anonymous

April 22nd, 2011, 10:18 pm #8

I just had a hysteroscopy at the clinic (pre cycle requirement) it was on CD13 or so of my cycle so there was probably lots of lining there and it did not matter. IIRC you are with a very similar top clinic with high stats that requires a hysteroscopy so I would trust what they say as far as timing.

I really hope to join you in June!
Quote
Share

Joined: February 6th, 2007, 1:08 am

April 23rd, 2011, 12:38 am #9

i am taking estradiol 2mgx3 a day. I have a lower belly pain, just above the pubic bone, and am so bloated. It hurts even when i sit or walk.
Anyone has experienced similar with estradiol. I have taken it before and none of this happened. I'm not sure if i need to see my primary care. ...i don;t want to tell her what I'm taking and that I'm seeing an RE .

thanks
mira
I do know a couple of people who have got urine infections and feel like this???? Just an idea as although I've felt really sick on estrogen (like morning sickness) I've not heard of bad pelvic pain.

Edited to say, if he is doing a hysteroscopy whilst on estrogen he will be checking the endometrial lining and the receptors within it to make sure your lining is good for a pregnancy.
Last edited by Chrismal2 on April 23rd, 2011, 12:40 am, edited 1 time in total.
Quote
Like
Share

Brigid
Brigid

April 23rd, 2011, 3:30 pm #10

i am taking estradiol 2mgx3 a day. I have a lower belly pain, just above the pubic bone, and am so bloated. It hurts even when i sit or walk.
Anyone has experienced similar with estradiol. I have taken it before and none of this happened. I'm not sure if i need to see my primary care. ...i don;t want to tell her what I'm taking and that I'm seeing an RE .

thanks
mira
I am taking estradiol 2 mg 2ce a day and feel cramping, much like I felt on follistem, in addition to bloatedness and a feeling of fullness or pressure. It comes and goes, so it isn't constant, at least. So, I think that's normal. I would let your re know, though. Especially if it's severe. Mine is uncomfortable somtimes, but not severe pain. Good luck!
Quote
Share